# SDR DALA1102559218

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 19,950 hours, 8,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PASSENGER INFORMED CREW OF SMOKE BEING EMITTED AT 24C OVERHEAD. MX INSPECTED ROW 24 AREA AND FOUND NO BURNING OR OVERHEAT INDICATIONS. LIGHT CHECKS GOOD AND OK FOR SERVICE.
